Prefix probabilities for linear indexed grammars

Mark-Jan Nederhof, Anoop Sarkar, Giorgio Satta


Anthology ID:
W98-0130
Volume:
Proceedings of the Fourth International Workshop on Tree Adjoining Grammars and Related Frameworks (TAG+4)
Month:
August
Year:
1998
Address:
University of Pennsylvania
Venues:
TAG+ | WS
SIG:
Publisher:
Institute for Research in Cognitive Science
Note:
Pages:
116–119
Language:
URL:
https://aclanthology.org/W98-0130
DOI:
Bibkey:
Cite (ACL):
Mark-Jan Nederhof, Anoop Sarkar, and Giorgio Satta. 1998. Prefix probabilities for linear indexed grammars. In Proceedings of the Fourth International Workshop on Tree Adjoining Grammars and Related Frameworks (TAG+4), pages 116–119, University of Pennsylvania. Institute for Research in Cognitive Science.
Cite (Informal):
Prefix probabilities for linear indexed grammars (Nederhof et al., 1998)
Copy Citation:
PDF:
https://aclanthology.org/W98-0130.pdf